You can’t overdose on fentanyl just by touching it. Here’s what experts say.

Fentanyl patches are a strong opioid that can result in overdose deaths because they are 50 times stronger than heroin. However, there is very little chance of accidental ingestion or airborne inhalation of fentanyl. N95 or P100 masks offer respiratory protection while suspended in the air. Fentanyl patches should only be handled by qualified specialists, and if you overdose, call the emergency services right once.

Fentanyl overdose signs and symptoms include 1234:
– Squeezed (very tiny) pupils.
– Extremely depressed breathing, such as shallow or sluggish breathing.
– Crusty, chilly skin.
– Pale, gray, or blue skin.
– Nail color that is blue or purple.
– Completely stopped breathing, or respiratory arrest.
– Significant reductions in consciousness.
– Arms and legs that sag or are weak.
– A speech impediment or slurred speech.

It is essential to dial **emergency services** right away if you believe someone may be overdosing on fentanyl or another substance because this is a medical emergency 1.

One effective opioid painkiller is fentanyl, which is used to treat moderate to severe chronic pain. It is only prescribed in situations where other painkillers are insufficient. There are numerous ways to get fentanyl, such as injections, lozenges, lollipops, oral or nasal sprays, and lozenges 2. In addition to managing breakthrough cancer pain in patients who are already taking opioid medications for underlying, persistent pain, medically prescribed fentanyl is also used to treat people with persistent, moderate-to-severe chronic pain who require continuous, around-the-clock opioids 2.

Please be aware that fentanyl is a strong drug and should only be used as directed by a doctor.

Fentanyl patches are a strong opioid that can result in overdose deaths because they are 50 times stronger than heroin. However, there is very little chance of accidental ingestion or airborne inhalation of fentanyl. N95 or P100 masks offer respiratory protection while suspended in the air. Fentanyl patches should only be handled by qualified specialists, and if you overdose, call the emergency services right once.

Leave a Comment